# SDR DALA2020122304223

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 79,114 hours, 14,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AFT LEFT CABIN FROM ROW 49 TO AFT WITH EMERGENCY LIGHTS ARMED.  REPLACED EMERGENCY LIGHT ALTERNATE TRANSFER RELAY 10361.  SYSTEM OPERATION IS NORMAL.
